Research Repository

Browse by Author: Assawinchaichote, W

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Article

Nguang, S, Assawinchaichote, W and Shi, Peng (2007) Robust H∞ control design for fuzzy singularly perturbed systems with Markovian jumps: an LMI approach. IET Control Theory and Applications, 1 (4). pp. 893-908. ISSN 1751-8644

Assawinchaichote, W, Nguang, S and Shi, Peng (2004) H∞ output feedback control design for uncertain fuzzy singularly perturbed systems: an LMI approach. Automatica, 40 (12). pp. 2147-2152. ISSN 0005-1098

Book Section

Assawinchaichote, W, Nguang, Sing Kiong, Shi, Peng and Argawal, Ramesh K (2004) Robust H-infinity fuzzy filter design for uncertain nonlinear singularly perturbed systems with Markovian jumps: an LMI approach. In: 43rd IEEE Conference on Decision and Control (CDC), 2004. IEEE, Nassau, Bahamas, pp. 1773-1777.